# SDR SWAA2018081024170

- Difficulty date: July 30, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13213
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VERTICAL BULKHEAD ATTACH ANGLE CRACKED AT BS 663, LBL 35.  REPAIRED ANGLE IAW EA.
